Acne Medication Induced Nosebleed

Acne Medication Induced Nosebleed

Best Gore member countforferdelig is taking acne medication and it gives him nosebleeds every morning. This is how it goes in his own words:

I have recently started taking Accutane and one other acne medication. The trouble with this medication is that it dries out the skin to a ridiculous degree – it wages a scorched earth policy like war on your face and eventually eliminates your acne. I have nose bleeds of equal or worse quality like this every morning, usually ending up bleeding on my guitar or floor in a mad dive not to get any on my bed.

Strangely enough, I have recently read on the Globe and Mail that drug Isotretinoin, which is sold in Canada under the brand name Accutane has been linked to severe skin reactions that can lead to disability or death. But because the reactions are rare, Health Canada will only require the drug maker to update the product label, but will not pull the drug from the shelves. Rare or not, I’d say it’s pretty serious if the drug taken at prescribed doses can lead to disability or death. Go big pharma. Money once again prevailed.

Anyway, video of the Best Gore reader suffering from acne medication induced nosebleeds is below. Please do keep in mind that Best Gore serves over 3 Million unique readers each month (and growing) and with audience this large, there is big demand for a variety of content. It would be impossible to 100% please each of the 3 Million of you 100% of the time. That is why I make as many posts each say as time permits. Content you enjoy the most should never be more than a few clicks away. If you find yourself to be too macho for this or any other post, just move onto the next one.

I also want to stress again that Best Gore has always been and remains the largest depository of user submitted, exclusive gore content on the internet and it is so for a reason. I am always happy to be a messenger and publish your photos/video if they are reasonably related to the niche of the website. Some submitted content is more hard core than other, but I’m still here for you the members so if you do take time to film or photograph yourself to share your private life with the community, I will not be turning you away. Do keep it in mind if you get the macho itch telling you that the world revolves around your fat ass.

Thanks countforferdelig for the pic and the video:

Author: Vincit Omnia Veritas

Best Gore may be for SALE. Hit me up if you are interested in exploring the purchase further and have adequate budget.

61 thoughts on “Acne Medication Induced Nosebleed”

      1. Dude GG allin was one sick fuck, HAHA, I love his video/concert at the gas station, they even showed his dead overdosed ass at the end of the video, my friend usta hang out with his brother Merle!

    1. I’m worried for you. You mention that you are taking one other acne medication. What drug is that? Isotretinoin (accutane) should not be taken with other acne medication ESPECIALLY tetracyclines antibiotics. Brand name include: Sumycin, Tetracyn, Panmycin and Doxylin. This could cause a very dangerous dug interaction like pseudotumor cerebri. Early symptoms include headaches, nausea, vomiting, and changes in vision.

      Having said this the nosebleeds are “normal” but if they are so frequent you should discuss that with your dermatologist, Maybe you need to decrease the dosage. I took isotretinoin for 6 months and never got nosebleeds.

      Accutane is a powerful drug and should not require any other acne medication take with it and should never be taken with the aforementioned drug.

  1. Thanks for sharing. Acne can be a bitch…. I still wonder how we can’t easily threat something that is so common… I have the same problem and I would also do anything to get rid of it.

  2. Accutane is one hellova drug I took it last year. I was supposed to take the drug on a six months course. By the 4th month I developed ulceration colitis. I had severe bloody diarrhea and lost 10 kg’s in 2 weeks. I had to stop the Acutane medication and start taking colitis medication. It’s been a year now and my colitis is now in remission, but my acne is back… :/ sometimes life throws you a curve ball that hits you right in the nuts. This was one of them!

  3. Get the FUCK off ACCUTANE!!!
    I took it for 2 of the “6 month” periods. (bad acne)
    All it did @ the time was make my hair fall out, give me horrible chapped lips (split open if i smiled) and now I have severe colitis (and acne) it never did clear up my acne.
    FUCK all the sheep who judge you by your face, your (long term) health is WAY more important!

    1. Actually bro, I am still trying out different things to stop the acne, and I haven’t masturbated for 3 days now and I am looking better. So for me at least I think the opposite is true…

      Oh and btw not masturbating? Worst than having acne…..

    1. Not enough gore on TV i only watch gore so i dont watch TV…jk TV is awesome but yeah i only watch a couple shows, the Walking Dead and Metalocalypse are pretty much the goriest shows on cable also Vietnam i n HD is pretty brutal other than that everything else sucks…except for all the learning channels and adult swim

  4. UMM hun? You do know that the deaths and SEVER reactions are not as rare as your DR. say it is dont you? Ambulance chasers arent the ones taking those cases any more. At least 6 friends of mine have family members that died from using it.

  5. Saw “acne medication” and knew this had to be Accutane. That stuff will fuck you up and has been banned in the US. It gets the job done though.

    They started prescribing it to every idiot 16 year old girl who had a nervous breakdown from seeing 1 pimple in the mirror and the reports of side effects went through the roof.

    It’s only supposed to be used in severe (1%) disfiguring cases of Acne. Which this guy obviously doesn’t look to have.

    And oh yeah I got off the stuff over a decade ago. Look forward to having sandpaper skin and craving copious amounts of drink for the rest of your life.

  6. I took a course of this drug several years ago, its branded as Roaccutane in the UK. I knew it was pretty hardcore stuff when I had to go to the hospital for my prescription; GP surgeries dont prescribe or stock it. Had to go back to the hospital every month for new prescription and MANDATORY pregnancy test because it will without question fuck up an embryo. Have to say though, besides chapped lips and tender nose, I would recommend it to anyone. Perhaps I was on a lower dosage.

  7. My older brother (now 25) also suffers from extreem acne.
    He took all kinds of medications for it and all they did was make his skin ultra sensitive and dry.
    He was always a heavy milk drinker.
    I had pretty bad acne in highschool before i started drinking soy milk.
    Recently, my brother gave up milk and his skin has improved dramatically.

    So my question is, are you a heavy milk drinker?

  8. Yeah, Accutane is insane. I am an Esthetician, and with conflicting acne products this can often happen. And with body waxing, someone on Accutane’s skin is subject to be pulled clean off if subjected to such. No good…

  9. @countforferdelig @Jesus Oh what a sensation that must arise from kissing blood drenched lips! Believe it or not, i have my red wings. Im bisexual and my best friend and i got a bit curious. One thing led to another and i ended up with my mouth buried in her crotch. Its not that bad, the blood actually kinda enhanced the flavor… So in the end, this was more oriented towards Jesus…

  10. @countforferdelig @Jesus Oh what a sensation that must arise from kissing blood drenched lips! Believe it or not, i have my red wings. Im bisexual and my best friend and i got a bit curious. One thing led to another and i ended up with my mouth buried in her crotch. Its not that bad, the blood actually kinda enhanced the flavor… So in the end, this was more oriented towards Jesus… Sorry if it was a bit more than your usual need-to-know

  11. @DrKilljoy You are 100% right. I took that shit 20 years ago and it destroyed my entire digestive system. It’s still messed up. That drug is bad bad for the human body.
    Even just Googling it you can see thousands of class action lawsuits for it

  12. Might want to try a supplement cocktail of zinc, beta carotene with all the carotenes, HSN (hair skin nails) and sarsaparilla–twice a day for about four to six weeks; I can’t remember the MGs, but I can tell you that this works for most skin issues. Cut out sugar as best you can, too.

    An Amish dude did MRT (muscle response therapy) for one of my kids’ friends in 2000, and he was cured of all his skin issues (rosacia and severe acne) in six weeks; he was to take the same supplements once a week evermore to maintain. Kid moved away but I hope he’s still taking care of his skin.

    After some research, come to find that this combination cocktail of supplements works for eczema and psoriasis too. Can’t hurt.

Leave a Reply